Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Truncated second main theorem with moving targets


Authors: Min Ru and Julie Tzu-Yueh Wang
Journal: Trans. Amer. Math. Soc. 356 (2004), 557-571
MSC (2000): Primary 32H25, 32Q45
Published electronically: September 22, 2003
MathSciNet review: 2022710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a truncated Second Main Theorem for holomorphic curves intersecting a finite set of moving or fixed hyperplanes. The set of hyperplanes is assumed to be non-degenerate. Previously only general position or subgeneral position was considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32H25, 32Q45

Retrieve articles in all journals with MSC (2000): 32H25, 32Q45


Additional Information

Min Ru
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204
Email: minru@math.uh.edu

Julie Tzu-Yueh Wang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529 Taiwan, Republic of China
Email: jwang@math.sinica.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03453-6
PII: S 0002-9947(03)03453-6
Received by editor(s): January 17, 2001
Received by editor(s) in revised form: February 11, 2002
Published electronically: September 22, 2003
Additional Notes: The first author was supported in part by NSF grant DMS-9800361 and by NSA under grant number MDA904-01-1-0051, MSPF-02G-175
The second author was supported in part by a NSC grant of Taiwan
Article copyright: © Copyright 2003 American Mathematical Society